杨洋

发布者:统计与数据科学学院发布时间:2015-12-15浏览次数:5198



南京审计大学统计与数据科学学院

 姓名:杨洋                                 

最后学位:苏州大学理学博士

岗位职称:教授   博士生导师                            

研究领域:金融统计、风险管理与精算学、风险理论、应用概率论

教学课程:《概率论》、《数理统计》、《线性代数》、《高等概率论》、《数理统计学研究》           

                                       

办公室:竞慧西楼405

电  话:86-25-58318686

Email yyang@nau.edu.cn

通讯地址:南京市浦口区雨山西路86

邮  编:211815

 

学习简历

                                                                                  

1996.09-2000.06   苏州大学数学科学学院  数学教育(国家理科基地班)专业理学学士

2000.09-2003.06   苏州大学数学科学学院  概率论与数理统计专业理学硕士

2005.09-2008.06   苏州大学数学科学学院  概率论与数理统计专业理学博士

 

工作简历

                                                                                  

2003.07–现在   南京审计大学统计与数据科学学院   助教(2003.7-2005.10、讲师(2005.10-2010.7、副教授(2010.8-2014.7、教授(2014.8-现在)

2009.04–2012.07   东南大学数学系   博士后研究人员

2012.08–2016.06   东南大学经济管理学院   博士后研究人员

2011.02–2011.08, 2013.01–2013.02   Faculty of Mathematics and Informatics, Vilnius University, Lithuania  访问学者

2014.06–2014.08, 2015.07–2015.08, 2016.01–2016.02, 2018.08–2018.09   香港大学统计及精算学系  访问学者

2016.12–2017.12   Department of Statistics and Actuarial Science, University of Iowa, USA  访问学者

 

主持科研课题

 

1. 巨灾保险风险模型的风险度量与统计分析研究,教育部人文社会科学研究规划基金项目,项目批准号:20YJA910006(主持人)2020.2-2023.3

2. 相依重尾模型中信用风险和操作性风险的渐近问题研究,江苏省自然科学基金面上项目,项目批准号:BK20201396(主持人)2020.8-2023.7

3. 巨灾风险的建模与度量研究,江苏省高校自然科学研究重大项目,项目批准号:19KJA180003(主持人)2019.9-2021.8

4. 一维和二维连续时风险模型中破产概率的渐近估计研究,江苏省自然科学基金面上项目,项目批准号:BK20161578(主持人)2016.8-2018.7

5. 带有保险风险与金融风险的相依离散时和连续时风险模型中破产概率的渐近估计研究,国家自然科学基金面上项目,项目批准号:71471090(主持人)2015.1-2018.12

6. 金融定量分析与数据处理,江苏高校优秀科技创新团队(主持人)2015.8-2019.12

7. 具有复杂结构金融风险模型的风险度量及模拟算法研究,江苏省高校自然科学研究重大项目,项目批准号:15KJA110001(主持人)2015.7-2018.6

8. 含重尾数据保险模型的破产问题研究与统计分析,中国博士后科学基金特别资助项目,项目批准号:2014T70449(主持人)2014.7-2016.6

9. 含相依数据保险模型的风险度量、统计模拟与实证分析,教育部人文社会科学研究青年基金项目,项目批准号:14YJCZH182(主持人)2014.7-2017.6

10. 带有保险与金融风险的离散时风险模型的破产理论与统计分析,江苏省自然科学基金面上项目,项目批准号:BK20131339(主持人)2013.7-2015.8

11. 相依结构重尾风险模型的破产理论与统计分析,国家自然科学基金青年基金项目,项目批准号:11001052(主持人)2011.1-2013.12

12. 重尾风险模型的破产理论与统计分析,江苏省自然科学基金面上项目,项目批准号:BK2010480(主持人)2010.10-2012.10

 

发表科研论文

 

1. Yang, Y.*, Liu, S., Yuen, K.C., 2022. Second-order tail behavior for stochastic discounted value of aggregate net losses in a discrete-time risk model. Journal of Theoretical Probability (SCI).

2. Yang, Y., Gong, Y., Liu, J.*, 2022. Measuring tail operational risk in univariate and multivariate models under extreme losses. Journal of Operational Risk (SSCI).

3. Yang, Y.*, Wang, X., Chen, S., 2022. Second order asymptotics for infinite-time ruin probability in a compound renewal risk model. Methodology and Computing in Applied Probability (SCI).

4. Liu, J., Chen, H., Yang, Y.*, 2022. Prediction models with graph kernel regularization for network data. Journal of Applied Statistics (SCI).

5. Gong, Y., Yang, Y.*, 2022. Asymptotics for VaR and CTE of total aggregate losses in a bivariate operational risk cell model. Journal of Industrial and Management Optimization 18(2): 1321-1337 (SCI).

6. 杨洋*, 陈少颖, 程东亚, 2022. 带有随机收益和扰动项的相依风险模型中有限时破产概率的渐近行为. 数学进展.

7. Tang, Q., Tong, Z.*, Yang, Y., 2021. Large portfolio losses in a turbulent market. European Journal of Operational Research 292(2): 755-769 (SSCI, SCI).

8. Liu, J.*, Yang, Y., 2021. Asymptotics for systemic risk with dependent heavy-tailed losses. Astin Bulletin 51(2): 571-605 (SSCI, SCI).

9. Su, X., Wang, X., Yang, Y.*, 2021. Asymptotics for value at risk and conditional tail expectation of a portfolio loss. Applied Stochastic Models in Business and Industry 37(2): 266-281 (SSCI, SCI).

10. Yang, Y.*, Yuen, K.C., Liu, J., 2021. Uniform asymptotics for finite-time ruin probability in a dependent risk model with general stochastic investment return process. Acta Mathematicae Applicatae Sinica (English Series) 37(4): 847-857 (SCI).

11. Yang, Y., Wang, X., Zhang, Z.*, 2021. Finite-time ruin probability of a perturbed risk model with dependent main and delayed claims. Nonlinear Analysis: Modelling and Control 26(5): 801-820 (SCI).

12. Zhang, A., Liu, S., Yang, Y.*, 2021. Asymptotics for ultimate ruin probability in a by-claim risk model. Nonlinear Analysis: Modelling and Control 26(2): 259-270 (SCI).

13. Gong, Y., Yang, Y.*, Liu, J., 2021. On the Kesten-type inequality for randomly weighted sums with applications to an operational risk model. Filomat 35(6): 1879-1888 (SCI).

14. Yang, Y., Jiang, T.*, Wang, K., Yuen, K.C., 2020. Interplay of financial and insurance risks in dependent discrete-time risk models. Statistics & Probability Letters 162, 108752 (SCI).

15. Cheng, D., Yang, Y.*, Wang, X., 2020. Asymptotic finite-time ruin probabilities in a dependent bidimensional renewal risk model with subexponential claims. Japan Journal of Industrial and Applied Mathematics 37(3): 657-675 (SSCI, SCI).

16. Cang, Y., Yang, Y.*, Shi, X., 2020. A note on the uniform asymptotic behavior of the finite-time ruin probability in a nonstandard renewal risk model. Lithuanian Mathematical Journal 60(2): 161-172 (SCI).

17. Tang, Q., Tang, Z., Yang, Y.*, 2019. Sharp asymptotics for large portfolio losses under extreme risks. European Journal of Operational Research 276: 710-722 (SSCI, SCI).

18. Tang, Q., Yang, Y.*, 2019. Interplay of insurance and financial risks in a stochastic environment. Scandinavian Actuarial Journal 5: 432-451 (SSCI, SCI).

19. Yang, Y., Wang, K., Liu, J., Zhang, Z.*, 2019. Asymptotics for a bidimensional risk model with two geometric Levy price processes. Journal of Industrial and Management Optimization 15(2): 481-505 (SSCI, SCI).

20. Yang, Y., Su, W., Zhang, Z.*, 2019. Estimating the discounted density of the deficit at ruin by Fourier cosine series expansion. Statistics & Probability Letters 146: 147-155 (SSCI, SCI).

21. Chen, Y., Yang, Y.*, Jiang, T., 2019. Uniform asymptotics for finite-time ruin probability of a bidimensional risk model. Journal of Mathematical Analysis and Applications 469(2): 525-536 (SSCI, SCI).

22. Chen, Y., Yang, Y.*, 2019. Bivariate regular variation among randomly weighted sums in general insurance. European Actuarial Journal 9: 301-322.

23. Yang, Y.*, Yuen, K.C., Liu, J., 2018. Asymptotics for ruin probabilities in Levy-driven risk models with heavy-tailed claims. Journal of Industrial and Management Optimization 14(1): 231-247 (SSCI, SCI).

24. Wang, K., Chen, L., Yang, Y.*, Gao, M., 2018. The finite-time ruin probability of a risk model with stochastic return and Brownian perturbation. Japan Journal of Industrial and Applied Mathematics 35(3): 1173-1189 (SSCI, SCI).

25. Yang, Y.*, Shi, X., Huang, X., 2018. A note on the asymptotics for the randomly stopped weighted sums. Nonlinear Analysis: Modelling and Control 23: 204-212 (SCI).

26. Yang, Y.*, Zhang, T., Yuen, K.C., 2017. Approximations for finite-time ruin probability in a dependent discrete-time risk model with CMC simulations. Journal of Computational and Applied Mathematics 321: 143-159 (SCI).

27. Cang, Y., Yang, Y.*, 2017. On extremal behavior of aggregation of largest claims. Communications in Statistics-Theory and Methods 46: 917-926 (SSCI, SCI, EI).

28. Liu, J., Yang, Y.*, 2017. Infinite-time absolute ruin in dependent renewal risk models with constant force of interest. Stochastic Models 33: 97-115 (SCI).

29. Yang, Y.*, Yuen, K.C., 2016. Asymptotics for a discrete-time risk model with Gamma-like insurance risks. Scandinavian Actuarial Journal 6: 565-579 (SSCI, SCI).

30. Yang, Y.*, Yuen, K.C., 2016. Finite-time and infinite-time ruin probabilities in a two-dimensional delayed renewal risk model with Sarmanov dependent claims. Journal of Mathematical Analysis and Applications 442: 600-626 (SCI).

31. Yang, Y., Leipus, R., Siaulys, J., 2016. Asymptotics for randomly weighted and stopped dependent sums. Stochastics 88: 300–319 (SCI).

32. Yang, Y., Konstantinides, D.G., 2015. Asymptotics for ruin probabilities in a discrete-time risk model with dependent financial and insurance risks. Scandinavian Actuarial Journal 8: 641–659 (SSCI, SCI).

33. Yang, Y., Leipus, R., Dindiene, L., 2015. On the max-sum equivalence in presence of negative dependence and heavy tails. Information Technology and Control 44: 215-220 (SCI).

34. Yang, Y.*, Zhang, Z., Jiang, T., Cheng, D., 2015. Uniformly asymptotic behavior of ruin probabilities in a time-dependent renewal risk model with stochastic return. Journal of Computational and Applied Mathematics 287: 32-43 (SCI).

35. Yang, Y.*, Tan, Z., Zhong, Y., 2015. Uniform asymptotics for ruin probabilities in a nonstandard compound renewal risk model. Statistics and Its Interface 8: 3-8 (SCI).

36. Yang, Y.*, Wang, K., Konstantinides, D.G., 2014. Uniform asymptotics for discounted aggregate claims in dependent risk models. Journal of Applied Probability 51: 669-684 (SSCI, SCI).

37. Yang, Y., Hashorva, E.*, 2013. Extremes and products of multivariate AC-product risks. Insurance: Mathematics and Economics 52: 312-319 (SSCI, SCI).

38. Yang, Y., Wang, Y.*, 2013. Tail behavior of the product of two dependent random variables with applications to risk theory. Extremes 16: 55-74 (SCI).

39. 杨洋*, 林金官, 高庆武, 2013. 时间相依更新风险模型中无限时绝对破产概率的渐近性. 中国科学: 数学 43: 173-184.

40. Yang, Y.*, Wang, K., Liu, J., 2013. Asymptotics and uniform asymptotics for finite-time and infinite-time absolute ruin probabilities in a dependent compound renewal risk model. Journal of Mathematical Analysis and Applications 398: 352-361 (SCI).

 

科研奖励

 

1. 江涛,杨洋,明瑞星,2016,浙江省自然科学奖三等奖(具有复杂结构金融风险模型的风险度量及相关问题研究)

2. 杨洋,2018,第十五届江苏省统计科研优秀成果奖论文类三等奖

3. 杨洋,2016,第十四届江苏省统计科研优秀成果奖论文类二等奖

4. 杨洋,2016,第一届江苏省工业与应用数学奖青年奖

5. 杨洋,2015,南京市第十一届自然科学优秀学术论文二等奖

6. 杨洋王开永,2014,第十三届江苏省统计科研优秀成果奖专著类三等奖

 

出版著作

 

1. 杨洋,2016. Asymptotics and Statistical Analysis for Ruin Probabilities in Some Dependent Risk Models, 科学出版社,北京.

2. 杨洋,王开永,2013. 保险风险管理中的破产渐近分析, 科学出版社,北京.

 

指导学生获奖

 

1. 指导2020届本科毕业生陈少颖带有扰动项的随机回报更新风险模型中有限时破产概率的渐进估计2020年江苏省优秀本科毕业论文三等奖,2021

2. 指导2017届研究生张婷离散时保险风险模型中破产概率渐近性态的研究2018年江苏省优秀硕士学位论文(学硕),2018

3. 指导2016届本科毕业生李峰广义负相依结构下重尾随机变量和及其最大值尾概率的渐近性及其在风险理论中的应用2016年江苏省优秀本科毕业论文三等奖,2017

4. 第二届全国应用统计专业学位研究生案例大赛优秀成果奖一等奖(城市空气污染检测数据的统计建模与探究),2016

5. 指导2013届本科毕业生钟芸韵“Uniform asymptotics for the finite-time ruin probabilities in some dependent non-compound and compound risk models with constant interest rate”2013年江苏省优秀本科毕业论文三等奖,2014

6. 指导2010届本科毕业生黄龙重尾相依风险模型破产概率的渐近估计2010年江苏省优秀本科毕业论文三等奖,2011

学科专业

 

1. 江苏省十三五重点建设学科(数学)负责人,2016

2. 江苏省十二五重点建设学科(统计学)数理统计方向负责人,2012

3. 江苏省一流专业(数学与应用数学)建设点负责人,2022

 

教学获奖

 

4. 第十二届全国多媒体课件大赛二等奖,2012

5. 第十六届全国多媒体教育软件大奖赛三等奖,2012

6. 江苏省高等学校优秀多媒体教学课件(二类),2013

7. 第八届校级教学成果奖二等奖,2013

8. 第四届校长奖教金,2012

9. 2018-2019 年“学生评教奖”,2020

10. 大学生暑期社会实践活动优秀指导教师,2020

 

社会兼职

 

1. 江苏省概率统计学会副理事长,2017

2. 全国工业统计学教学研究会理事,2015

3. 中国工程概率统计学会常务理事,2016

4. 中国优选法统筹法与经济数学研究会量化金融与保险分会理事,2019

5. 中国现场统计研究会风险管理与精算分会理事,2021

6. 江苏省工业与应用数学学会理事,2018

7. 利物浦大学Honorary Professor2018